# SDR USAA2009092592626

- Difficulty date: August 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N51401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL AT BS 1320, WL208, RBL45.50.  REPLACED CHANNEL AT BS 1320, WL208, RBL45.50 IAW SRM 51-40-02 AND 51-40-05.  (K)
